A 21-year-old female asked:
I have been experiencing a fluttering movement lately in my stomach. i have the mirena (levonorgestrel) iud so my periods arent on time ever. any chance of pregnancy?
1 doctor answer • 1 doctor weighed in
Gynecology 28 years experience
Unlikely: The Mirena (levonorgestrel) is over 99.5% effective. So it's not impossible, just really unlikely, that you could have conceived. And if you are feeling a baby moving in there, you'd have to be more than 4 months along, and that would be surprising. However impossible it is, you can always take a pregnancy test to put your mind at ease!
Created for people with ongoing healthcare needs but benefits everyone.
4.4k viewsAnswered >2 years ago
Last updated Jun 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.